Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Finite CW complexes with maximal torsion gaps

Author: Huale Huang
Journal: Proc. Amer. Math. Soc. 124 (1996), 2871-2875
MSC (1991): Primary 55P62
MathSciNet review: 1322928
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate some properties of finite CW complexes with maximal homotopy torsion gaps and prove a revision of the Halperin conjecture under an additional condition.

References [Enhancements On Off] (What's this?)

  • 1. Y. Félix, La dichotomie elliptique-hyperbolique en homotopie rationnelle, Asterisque 176 (1989). MR 91c:55016
  • 2. Y. Félix and S. Halperin, Rational L.S. category and its application, Trans. Amer. Math. Soc. 273 (1982), 1--37. MR 84h:55011
  • 3. Y. Félix, S. Halperin, C. Jacobson, C. Löfwall, and J.-C. Thomas, The radical of the homotopy Lie algebra, Amer. J. Math. 110 (1988), 301--322. MR 89d:55029
  • 4. S. Halperin, Torsion gaps in the homotopy of finite complexes. II, Topology 30 (1991), 471--478. MR 92f:55014
  • 5. S. Halperin and G. Levin, High skeleta of CW-complexes, Lecture Notes in Math, vol. 1183, Springer-Verlag, Berlin, 1986, pp. 211--217. MR 87m:55013
  • 6. H. Huang, On a conjecture of S. Halperin, Northeast Math. J. 10 (1994), 517--524.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55P62

Retrieve articles in all journals with MSC (1991): 55P62

Additional Information

Huale Huang
Affiliation: Institute of Mathematics, Academia Sinica, Beijing 100080, People’s Republic of China
Address at time of publication: Ph.D. Program in Mathematics, Graduate Center, CUNY, 33 W 42 St., New York, New York 10036

Received by editor(s): August 24, 1994
Received by editor(s) in revised form: January 19, 1995
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society